Max-stable random sup-measures with comonotonic tail dependence
Author
Abstract
Suggested Citation
DOI: 10.1016/j.spa.2016.03.004
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Ressel, Paul, 2011. "Monotonicity properties of multivariate distribution and survival functions -- With an application to Lévy-frailty copulas," Journal of Multivariate Analysis, Elsevier, vol. 102(3), pages 393-404, March.
- Hüsler, Jürg & Reiss, Rolf-Dieter, 1989. "Maxima of normal random vectors: Between independence and complete dependence," Statistics & Probability Letters, Elsevier, vol. 7(4), pages 283-286, February.
- Ressel, Paul, 2013. "Homogeneous distributions—And a spectral representation of classical mean values and stable tail dependence functions," Journal of Multivariate Analysis, Elsevier, vol. 117(C), pages 246-256.
- Charalambos D. Aliprantis & Kim C. Border, 2006. "Infinite Dimensional Analysis," Springer Books, Springer, edition 0, number 978-3-540-29587-7, March.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Hashorva Enkelejd, 2016. "Domination of sample maxima and related extremal dependence measures," Dependence Modeling, De Gruyter, vol. 6(1), pages 88-101, May.
- Durieu, Olivier & Wang, Yizao, 2022. "Phase transition for extremes of a stochastic model with long-range dependence and multiplicative noise," Stochastic Processes and their Applications, Elsevier, vol. 143(C), pages 55-88.
- Hashorva, Enkelejd, 2018. "Representations of max-stable processes via exponential tilting," Stochastic Processes and their Applications, Elsevier, vol. 128(9), pages 2952-2978.
- Rønn-Nielsen, Anders & Stehr, Mads, 2022. "Extremes of Lévy-driven spatial random fields with regularly varying Lévy measure," Stochastic Processes and their Applications, Elsevier, vol. 150(C), pages 19-49.
- Yuen, Robert & Stoev, Stilian & Cooley, Daniel, 2020. "Distributionally robust inference for extreme Value-at-Risk," Insurance: Mathematics and Economics, Elsevier, vol. 92(C), pages 70-89.
- Stoev, Stilian & Wang, Yizao, 2019. "Exchangeable random partitions from max-infinitely-divisible distributions," Statistics & Probability Letters, Elsevier, vol. 146(C), pages 50-56.
- Steven N. Evans & Ilya Molchanov, 2018. "Polar Decomposition of Scale-Homogeneous Measures with Application to Lévy Measures of Strictly Stable Laws," Journal of Theoretical Probability, Springer, vol. 31(3), pages 1303-1321, September.
- Clémençon, Stephan & Huet, Nathan & Sabourin, Anne, 2024. "Regular variation in Hilbert spaces and principal component analysis for functional extremes," Stochastic Processes and their Applications, Elsevier, vol. 174(C).
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Einmahl, John & Segers, Johan, 2020.
"Empirical Tail Copulas for Functional Data,"
Other publications TiSEM
edc722e6-cc70-4221-87a2-8, Tilburg University, School of Economics and Management.
- Einmahl, John & Segers, Johan, 2020. "Empirical tail copulas for functional data," LIDAM Discussion Papers ISBA 2020004, Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA).
- Einmahl, John & Segers, Johan, 2020. "Empirical Tail Copulas for Functional Data," Discussion Paper 2020-004, Tilburg University, Center for Economic Research.
- Marcon, Giulia & Padoan, Simone & Naveau, Philippe & Muliere, Pietro & Segers, Johan, 2016. "Multivariate Nonparametric Estimation of the Pickands Dependence Function using Bernstein Polynomials," LIDAM Discussion Papers ISBA 2016020, Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA).
- Ressel Paul, 2019. "Copulas, stable tail dependence functions, and multivariate monotonicity," Dependence Modeling, De Gruyter, vol. 7(1), pages 247-258, January.
- Ressel Paul, 2018. "A multivariate version of Williamson’s theorem, ℓ-symmetric survival functions, and generalized Archimedean copulas," Dependence Modeling, De Gruyter, vol. 6(1), pages 356-368, December.
- Campi, Luciano & Zabaljauregui, Diego, 2020. "Optimal market making under partial information with general intensities," LSE Research Online Documents on Economics 104612, London School of Economics and Political Science, LSE Library.
- Kaido, Hiroaki, 2017.
"Asymptotically Efficient Estimation Of Weighted Average Derivatives With An Interval Censored Variable,"
Econometric Theory, Cambridge University Press, vol. 33(5), pages 1218-1241, October.
- Hiroaki Kaido, 2013. "Asymptotically Efficient Estimation of Weighted Average Derivatives with an Inverval Censored Variable," Boston University - Department of Economics - Working Papers Series 2013-022, Boston University - Department of Economics.
- Hiroaki Kaido, 2014. "Asymptotically efficient estimation of weighted average derivatives with an interval censored variable," CeMMAP working papers 03/14, Institute for Fiscal Studies.
- Hiroaki Kaido, 2014. "Asymptotically efficient estimation of weighted average derivatives with an interval censored variable," CeMMAP working papers CWP03/14, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
- Andrea Attar & Thomas Mariotti & François Salanié, 2021.
"Entry-Proofness and Discriminatory Pricing under Adverse Selection,"
American Economic Review, American Economic Association, vol. 111(8), pages 2623-2659, August.
- Attar, Andrea & Mariotti, Thomas & Salanié, François, 2017. "Entry-Proofness and Discriminatory Pricing under Adverse Selection," TSE Working Papers 17-788, Toulouse School of Economics (TSE), revised Jan 2021.
- Andrea Attar & Thomas Mariotti & François Salanié, 2021. "Entry-proofness and discriminatory pricing under adverse selection," Post-Print hal-03353054, HAL.
- Andrea Attar & Thomas Mariotti & François Salanié, 2021. "Entry-proofness and discriminatory pricing under adverse selection," Working Papers hal-03485384, HAL.
- Askoura, Youcef & Billot, Antoine, 2021.
"Social decision for a measure society,"
Journal of Mathematical Economics, Elsevier, vol. 94(C).
- Youcef Askoura & Antoine Billot, 2021. "Social decision for a measure society," Post-Print hal-04120433, HAL.
- Xiaohong Chen & Andres Santos, 2018.
"Overidentification in Regular Models,"
Econometrica, Econometric Society, vol. 86(5), pages 1771-1817, September.
- Xiaohong Chen & Andres Santos, 2015. "Overidentification in Regular Models," Cowles Foundation Discussion Papers 1999, Cowles Foundation for Research in Economics, Yale University.
- Xiaohong Chen & Andres Santos, 2015. "Overidentification in Regular Models," Cowles Foundation Discussion Papers 1999R, Cowles Foundation for Research in Economics, Yale University, revised Jun 2018.
- He, Wei & Sun, Yeneng, 2013. "Stationary Markov Perfect Equilibria in Discounted Stochastic Games," MPRA Paper 51274, University Library of Munich, Germany.
- Duggan, John, 2011. "General conditions for the existence of maximal elements via the uncovered set," Journal of Mathematical Economics, Elsevier, vol. 47(6), pages 755-759.
- Eduardo Perez & Delphine Prady, 2012.
"Complicating to Persuade?,"
Working Papers
hal-03583827, HAL.
- Eduardo Perez & Delphine Prady, 2012. "Complicating to Persuade?," SciencePo Working papers hal-03583827, HAL.
- Eduardo Perez-Richet & Delphine Prady, 2012. "Complicating to Persuade?," Working Papers hal-00675135, HAL.
- Eduardo Perez & Delphine Prady, 2012. "Complicating to Persuade?," Sciences Po publications info:hdl:2441/5mao0mthj59, Sciences Po.
- Romain Blanchard & Laurence Carassus & Miklós Rásonyi, 2018. "No-arbitrage and optimal investment with possibly non-concave utilities: a measure theoretical approach," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 88(2), pages 241-281, October.
- René Aïd & Matteo Basei & Giorgia Callegaro & Luciano Campi & Tiziano Vargiolu, 2020.
"Nonzero-Sum Stochastic Differential Games with Impulse Controls: A Verification Theorem with Applications,"
Mathematics of Operations Research, INFORMS, vol. 45(1), pages 205-232, February.
- Ren'e Aid & Matteo Basei & Giorgia Callegaro & Luciano Campi & Tiziano Vargiolu, 2016. "Nonzero-sum stochastic differential games with impulse controls: a verification theorem with applications," Papers 1605.00039, arXiv.org, revised Nov 2018.
- René Aïd & Matteo Basei & Giorgia Callegaro & Luciano Campi & Tiziano Vargiolu, 2020. "Nonzero-sum stochastic differential games with impulse controls: a verification theorem with applications," Post-Print hal-03355609, HAL.
- René Aïd & Matteo Basei & Giorgia Callegaro & Luciano Campi & Tiziano Vargiolu, 2019. "Nonzero-Sum Stochastic Differential Games with Impulse Controls: A Verification Theorem with Applications," Post-Print hal-02276874, HAL.
- Aïd, René & Basei, Matteo & Callegaro, Giorgia & Campi, Luciano & Vargiolu, Tiziano, 2020. "Nonzero-sum stochastic differential games with impulse controls: a verification theorem with applications," LSE Research Online Documents on Economics 100003, London School of Economics and Political Science, LSE Library.
- He, Wei & Yannelis, Nicholas C., 2015. "Equilibrium theory under ambiguity," Journal of Mathematical Economics, Elsevier, vol. 61(C), pages 86-95.
- Light, Bar & Weintraub, Gabriel, 2018.
"Mean Field Equilibrium: Uniqueness, Existence, and Comparative Statics,"
Research Papers
3731, Stanford University, Graduate School of Business.
- Bar Light & Gabriel Weintraub, 2019. "Mean Field Equilibrium: Uniqueness, Existence, and Comparative Statics," Papers 1903.02273, arXiv.org, revised Jun 2020.
- Massimiliano Amarante & Mario Ghossoub & Edmund Phelps, 2012.
"Contracting for Innovation under Knightian Uncertainty,"
Cahiers de recherche
18-2012, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- AMARANTE, Massimiliano & GHOSSOUB, Mario & PHELPS, Edmund, 2012. "Contracting for innovation under knightian uncertainty," Cahiers de recherche 2012-15, Universite de Montreal, Departement de sciences economiques.
- Jeongwoo Lee & Jaeok Park, 2019. "Preemptive Entry in Sequential Auctions with Participation Cost," Working papers 2019rwp-141, Yonsei University, Yonsei Economics Research Institute.
- Sudhir A. Shah, 2016. "The Generalized Arrow-Pratt Coefficient," Working Papers id:10795, eSocialSciences.
- Luçon, Eric, 2020. "Quenched asymptotics for interacting diffusions on inhomogeneous random graphs," Stochastic Processes and their Applications, Elsevier, vol. 130(11), pages 6783-6842.
More about this item
Keywords
Capacity; Choquet integral; Choquet random sup-measure; Comonotonic additive functional; Complete alternation; Continuous choice; Extremal coefficient; Extremal integral; LePage series; Max-stability; Random set; Sup-measure; Tail dependence;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:126:y:2016:i:9:p:2835-2859. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.